# SDR ALGA201207230001

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N935AL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- Aircraft time: 2,222 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: L651M2008101
- Part serial: 1780
- Condition: Separated
- Location: Tail Rotor
- Part time: 2,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT BEARING/RUBBER SLEEVE FAILURE.  FOUND TAIL ROTOR DRIVE SHAFT INNER SLEEVE SEPARATED FROM BEARING.   R & R SHAFT.
